EconPapers    
Economics at your fingertips  
 

An AQCQ-Functional Equation in Matrix Paranormed Spaces

Jung Rye Lee (), Choonkil Park (), Themistocles M. Rassias () and Dong Yun Shin ()
Additional contact information
Jung Rye Lee: Daejin University
Choonkil Park: Hanyang University
Themistocles M. Rassias: National Technical University of Athens
Dong Yun Shin: University of Seoul

A chapter in Handbook of Functional Equations, 2014, pp 255-277 from Springer

Abstract: Abstract In this chapter, we prove the Hyers–Ulam stability of an additive-quadratic-cubic-quartic functional equation in matrix paranormed spaces. Moreover, we prove the Hyers–Ulam stability of an additive-quadratic-cubic-quartic functional equation in matrix β-homogeneous F-spaces.

Keywords: Paranormed spaces; Hyers–Ulam stability; Statistical convergence; Cauchy difference; Quadratic mapping (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4939-1286-5_12

Ordering information: This item can be ordered from
http://www.springer.com/9781493912865

DOI: 10.1007/978-1-4939-1286-5_12

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4939-1286-5_12